# SDR GTIA020419

- Difficulty date: April 14, 2002
- Submitted: June 20, 2002
- Operation: Air carrier
- Aircraft: N820NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49126
- System (JASC): 2550 · Cargo Compartments
- Part: Panel
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - MID CARGO FORWARD DOOR JAMB CLOSE OUT PANEL CRACKED AND LIGHT CORROSION ON BACK.  STOP DRILL CRACK OF PANEL.  FORMED DOUBLER FOR REPAIR AREA.  INSTALLED DOUBLER.  REMOVED LIGHT CORROSION.  FOUND TO BE WITHIN LIMITS MATERIAL LOSS.  (M)
